# SDR DXTA2010040104056

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 9,358 hours, 5,776 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

"BUMP IN THE NIGHT" NOSE GEAR BUMP OCCURRED SEVERAL TIMES IN FLIGHT.  FOUND LOWER STRUT AT 38 PSI.  SERVICED LOWER STRUT AS REQ'D. READS 50 PSI AT THIS TIME. OPS CHECK GOOD.
